# SDR 9JLA2021010718991

- Difficulty date: January 5, 2021
- Submitted: January 7, 2021
- Operation: Air carrier
- Aircraft: N43HF
- Make and model: Cessna 560XL
- Aircraft serial: 5519
- Aircraft time: 7,559 hours, 6,548 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Switch
- Part number: 1173T0570
- Part serial: 1185
- Condition: Faulty
- Location: Overtemp
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT IN FLIGHT THE EMERGENCY PRESSURE VALVE ACTIVATED INTERMITTENTLY.  THE MAINTENANCE VENDOR TROUBLESHOT AND DETERMINED THAT THE AIR CYCLE MACHINE OVER TEMP SWITCH WAS FAULTY.  THE VENDOR REMOVED THE DEFECTIVE SWITCH WITH A NEW SWITCH.  OPERATIONS CHECKS WERE SATISFACTORY.  THE AIRCRAFT THEN WAS RETURNED TO SERVICE.
